# SDR 95ZZZZ247

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 503800481
- Condition: Malfunctioned
- Location: Gear Warn
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MHH-MIA - FLT 439 - AFTER LANDING, GEAR WARNING HORN COMES ON AND GEAR HANDLE ILLUMINATED CONTINUOUSLY.  MAINTENANCE REMOVED AND REPLACED GEAR WARNING RELAY NR K161, SWING GEAR OPS CHECK GOOD.  RELEASED FOR TEST FLIGHT, TEST FLIGHT SATISFACTORY.  RETURNED TO SERVICE.
